Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 7, Number 1

All articles in this issue are freely accessible.

Remark on S. N. Roy’s paper “A useful theorem in matrix theory”
Béla Sz.-Nagy.
Proc. Amer. Math. Soc. 7 (1956), 1
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075178
The derivative of a matric function
R. F. Rinehart.
Proc. Amer. Math. Soc. 7 (1956), 2-5
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0077499
A note on torsion-free nil groups
Rimhak Ree and Robert J. Wisner.
Proc. Amer. Math. Soc. 7 (1956), 6-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0077531
Witt’s theorem and the isometry of lattices
O. T. O’Meara.
Proc. Amer. Math. Soc. 7 (1956), 9-22
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075244
Nonseparability of certain finite factors
Jacob Feldman.
Proc. Amer. Math. Soc. 7 (1956), 23-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079742
A note on nonsingular forms in a finite field
L. Carlitz.
Proc. Amer. Math. Soc. 7 (1956), 27-29
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075224
Remarks about a closure algebra in which closed elements are open
Jean E. Rubin.
Proc. Amer. Math. Soc. 7 (1956), 30-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078306
Algebras over infinite fields
A. S. Amitsur.
Proc. Amer. Math. Soc. 7 (1956), 35-48
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075933
On the shortest spanning subtree of a graph and the traveling salesman problem
Joseph B. Kruskal.
Proc. Amer. Math. Soc. 7 (1956), 48-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078686
The number of lattice points in an $n$-dimensional tetrahedron
S. Chowla and W. E. Mientka.
Proc. Amer. Math. Soc. 7 (1956), 51-53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075987
A hyperbolic surface in $3$-space
Robert Osserman.
Proc. Amer. Math. Soc. 7 (1956), 54-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076042
A Tauberian theorem for $𝛼$-convergence of Cesàro means
A. V. Boyd.
Proc. Amer. Math. Soc. 7 (1956), 59-61
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075324
Asymptotic solution with respect to a parameter of a differential equation having an irregular singular point
Nicholas D. Kazarinoff.
Proc. Amer. Math. Soc. 7 (1956), 62-69
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075371
On Stieltjes integration
E. J. McShane.
Proc. Amer. Math. Soc. 7 (1956), 69-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075280
On a Bloch-Landau constant
Edgar Reich.
Proc. Amer. Math. Soc. 7 (1956), 75-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0077619
On the optimum gradient method for systems of linear equations
M. Marcus.
Proc. Amer. Math. Soc. 7 (1956), 77-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076435
Abel’s integral equation as a convolution transform
D. B. Sumner.
Proc. Amer. Math. Soc. 7 (1956), 82-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076184
Some nonclassical problems in the calculus of variations
Richard Bellman, Irving Glicksberg and Oliver Gross.
Proc. Amer. Math. Soc. 7 (1956), 87-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075467
The equivalence of linear and nonlinear differential equations
Robert Taylor Herbst.
Proc. Amer. Math. Soc. 7 (1956), 95-97
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076115
Quasi-equicontinuous sets of functions
Chien Wenjen.
Proc. Amer. Math. Soc. 7 (1956), 98-101
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075583
Inclusion relations among some methods of summability
N. James Schoonmaker.
Proc. Amer. Math. Soc. 7 (1956), 102-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076060
Biorthogonality and integration
Samuel Kaplan.
Proc. Amer. Math. Soc. 7 (1956), 109-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076307
Normal families of subharmonic functions
Maynard G. Arsove.
Proc. Amer. Math. Soc. 7 (1956), 115-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078463
On a mixed boundary value problem of harmonic functions
Nora Pernavs.
Proc. Amer. Math. Soc. 7 (1956), 127-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076049
One-parameter transformation groups of the three-sphere
Robb Jacoby.
Proc. Amer. Math. Soc. 7 (1956), 131-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075531
A note on recurrent flows
Charles David Gorman.
Proc. Amer. Math. Soc. 7 (1956), 142-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080298
Chain homotopy and the de Rham theory
V. K. A. M. Gugenheim and D. C. Spencer.
Proc. Amer. Math. Soc. 7 (1956), 144-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087150
A theorem on disks
O. G. Harrold.
Proc. Amer. Math. Soc. 7 (1956), 153-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075578
The homology of Kummer manifolds
E. Spanier.
Proc. Amer. Math. Soc. 7 (1956), 155-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087188
A fixed point theorem for continuous multi-valued transformations
Robert L. Plunkett.
Proc. Amer. Math. Soc. 7 (1956), 160-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087094
On interval recurrent sums of independent random variables
Frank Spitzer.
Proc. Amer. Math. Soc. 7 (1956), 164-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0090915
On some properties of the normal and gamma distributions
R. G. Laha.
Proc. Amer. Math. Soc. 7 (1956), 172-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075488
American Mathematical Society